American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46F30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic and Vincent Valmorin. Generalized function algebras as sequence space algebras. Proc. Amer. Math. Soc. 132 (2004) 2031-2038. MR 2053975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Pilipovic and D. Scarpalezos. Regularity properties of distributions and ultradistributions. Proc. Amer. Math. Soc. 129 (2001) 3531-3537. MR 1860484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1